# SDR UALA2011031401205

- Difficulty date: March 12, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 39,220 hours, 10,099 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: 582213
- Condition: No Test
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY SLIDE LIGHT DOES NOT TEST.  REPLACED BATTERY PACK FOR OVERWING.  OPS OKAY.
